# SDR DALA14006519529

- Difficulty date: January 29, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 34,527 hours, 22,663 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE TAILCONE DROP IAW TASK 95-0552-8-0001, THE TAILCONE WOULD NOT DEPLOY. COMPLIED WITH REPAIRS IAW ER/A 95-522520-14 AND THE TAIL CONE LOCK MECHANISIM WORKED CORRECTLY WHILE ACCOMPLISHING TAIL CONE OPS CHECK.
